Do you gain or lose weight?
Lantus - How does it affecte your weight?
- 12 Oct 2014 by Diana Franklin
- 22 October 2014
Hello Diana. Lantus is a long acting insulin used to help control blood sugar. My son is diabetic so he uses Lantus with a short acting insulin Apidra. He's used Lantus for 2yrs & he hasn't had weight gain or weight loss. Other then a few pounds gained when he grows a few inches he is a tall thin pubescent boy. I also have several family members who are type 2 diabetic that use Lantus as well & although they are a little over weight it is the same over weight that they were before ever taking Lantus. The drug fact sheet that comes with the Lantus doesn't say weight gain/loss is a possible side effect either. So to my knowledge it shouldn't cause either for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2012 • 1 answer
Posted 19 Dec 2012 • 3 answers
Posted 12 Apr 2013 • 1 answer
Posted 3 Mar 2015 • 1 answer
Posted 3 Feb 2017 • 1 answer